Alert archive / Texas / Small Craft Advisories in 2009

Small Craft Advisory 21, NWS Corpus Christi, TX

February 26, 2009

NWS Corpus Christi, TX issued this small craft advisory at Feb 26, 2009, 3:37 AM CST. It took effect at Feb 26, 2009, 12:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2009, 3:37 AM CST (09:37 UTC)
In effect from
Feb 26, 2009, 12:00 PM CST
Expired
Feb 27, 2009, 12:00 PM CST
In force
24 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WHUS74 KCRP 260937
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
337 AM CST THU FEB 26 2009

GMZ270-275-261800-
/O.CAN.KCRP.SC.Y.0020.000000T0000Z-090226T1500Z/
/O.NEW.KCRP.SC.Y.0021.090227T0000Z-090227T1800Z/
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
337 AM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST FRIDAY FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. 

MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY
MORNING. THE SOUTH TO SOUTHEAST FLOW WILL STRENGTHEN TO 20 TO 25
KNOTS AGAIN TONIGHT AND PERSIST INTO FRIDAY MORNING. SEAS WILL
ALSO BUILD DURING THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-261800-
/O.NEW.KCRP.SC.Y.0021.090226T1800Z-090227T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
337 AM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS.

MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY
MORNING. THE SOUTH TO SOUTHEAST FLOW WILL STRENGTHEN TO 20 TO 25
KNOTS THIS AFTERNOON AND BECOME GUSTY...AND PERSIST INTO THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-261800-
/O.NEW.KCRP.SC.Y.0021.090226T1800Z-090227T1800Z/
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
337 AM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM CST
FRIDAY FOR THE NEARSHORE WATERS FROM BAFFIN BAY TO PORT ARANSAS.

MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY
MORNING. THE SOUTH TO SOUTHEAST FLOW WILL STRENGTHEN TO 20 TO 25
KNOTS THIS AFTERNOON AND BECOME GUSTY...AND PERSIST INTO FRIDAY
MORNING. SEAS WILL ALSO BUILD DURING THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ255-261800-
/O.NEW.KCRP.SC.Y.0021.090227T0000Z-090227T1800Z/
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
337 AM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST FRIDAY FOR THE NEARSHORE WATERS FROM PORT ARANSAS TO THE
MATAGORDA SHIP CHANNEL.

MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY
MORNING. THE SOUTH TO SOUTHEAST FLOW WILL STRENGTHEN TO 20 TO 25
KNOTS THIS EVENING AND BECOME GUSTY...AND PERSIST INTO FRIDAY
MORNING. SEAS WILL ALSO BUILD DURING THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR
4 follow-up statements
381 
WHUS74 KCRP 261815
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1215 PM CST THU FEB 26 2009

GMZ230-270300-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
1215 PM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING FOR BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS. 

MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW WILL CONTINUE THROUGH
FRIDAY MORNING. THE SOUTH FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS
THIS AFTERNOON AND BECOME GUSTY...AND PERSIST INTO TONIGHT BEFORE
DECREASING AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-270445-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
1215 PM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY
FOR THE COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS AND OUT
TO 20 NM. 

MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW WILL CONTINUE THROUGH
FRIDAY MORNING. THE SOUTH FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS
THIS AFTERNOON AND BECOME GUSTY...AND PERSIST INTO FRIDAY MORNING.
SEAS WILL ALSO BUILD DURING THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ255-270-275-270445-
/O.CON.KCRP.SC.Y.0021.090227T0000Z-090227T1800Z/
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
1215 PM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST FRIDAY FOR THE COASTAL WATERS FROM BAFFIN BAY TO THE
MATAGORDA SHIP CHANNEL FROM 20 NM TO 60 NM AND INCLUDING FROM
PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT TO 20 NM.

MODERATE SOUTHERLY FLOW WILL INCREASE LATER TODAY AND BECOME
STRONG TONIGHT THROUGH FRIDAY MORNING. THE SOUTHERLY FLOW WILL
STRENGTHEN TO 20 TO 25 KNOTS THIS EVENING AND BECOME
GUSTY...PERSISTING THROUGH FRIDAY MORNING. SEAS WILL ALSO BUILD
DURING THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


AOT
861 
WHUS74 KCRP 270020
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
620 PM CST THU FEB 26 2009

GMZ250-255-270-275-270830-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
620 PM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
FRIDAY... 

THE PRESSURE GRADIENT OVER THE GULF WATERS WILL INCREASE TONIGHT.
AS A RESULT...STRONG SOUTHERLY FLOW WILL DEVELOP AND WILL PERSIST
THROUGH FRIDAY MORNING. SEAS WILL ALSO GRADUALLY BUILD TONIGHT AND
WILL RANGE BETWEEN 7 TO 9 FEET BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-270300-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
620 PM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

MODERATE TO STRONG ONSHORE FLOW THIS EVENING WILL GRADUALLY
DIMINISH DURING THE EARLY EVENING HOURS. WINDS SHOULD TAPER OFF TO
BELOW SMALL CRAFT ADVISORY CRITERION BY 9 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TM
978 
WHUS74 KCRP 270312
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
912 PM CST THU FEB 26 2009

GMZ230-270415-
/O.EXP.KCRP.SC.Y.0021.000000T0000Z-090227T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
912 PM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

$$

GMZ250-255-270-275-271115-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
912 PM CST THU FEB 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
FRIDAY...

THE PRESSURE GRADIENT OVER THE GULF WATERS WILL INCREASE TONIGHT.
AS A RESULT...STRONG SOUTHERLY FLOW WILL DEVELOP AND WILL PERSIST
THROUGH FRIDAY MORNING. SEAS WILL ALSO GRADUALLY BUILD TONIGHT AND
WILL RANGE BETWEEN 7 TO 9 FEET BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TM
484 
WHUS74 KCRP 271209
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
609 AM CST FRI FEB 27 2009

GMZ230-235-271800-
/O.EXA.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
609 AM CST FRI FEB 27 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...

SOUTH WINDS OF 20 TO 25 KNOTS WILL PERSIST OVER THE BAYS THROUGH
NOON TODAY CAUSING CHOPPY TO ROUGH CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-271800-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
609 AM CST FRI FEB 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

SEAS OF 7 TO 9 FEET OVER THE GULF WATERS WILL SUBSIDE BY MIDDAY
TODAY TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JAR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 11:49 PM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Feb 25, 11:49 PM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1149 PM CST WED FEB 25 2009

.DISCUSSION...SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...MOISTURE TRAPPED BENEATH A STRONG INVERSION WILL
CONTINUE TO GENERATE MVFR CIGS ACROSS SOUTH TEXAS THROUGH THE
OVERNIGHT HOURS. MVFR/TEMPO IFR CIGS INLAND AFTER SUNRISE WILL
GRADUALLY SCT OUT TO VFR BETWEEN 15Z-16Z ACROSS THE SOUTHERN
PORTIONS OF THE REGION. BKN VFR CIGS ARE ANTICIPATED ALL DAY
THURSDAY FOR KVCT. WINDS WILL ONCE AGAIN BE GUSTY FOR THE COASTAL
PLAINS WITH WIND GUSTS RANGING BETWEEN 20-30 KNOTS BY THURSDAY
AFTERNOON. ANOTHER ROUND OF MVFR CIGS ARE EXPECTED TO DEVELOP
ACROSS SOUTH TEXAS BEFORE MIDNIGHT THURSDAY NIGHT.

&&

.PREV DISCUSSION... /ISSUED 938 PM CST WED FEB 25 2009/

DISCUSSION...11-3.9 MICRON SATELLITE IMAGERY SHOWS STRATUS ACROSS
THE EASTERN CWA GRADUALLY SPREADING INLAND THROUGH THE EVENING
HOURS. EXPECT THIS TREND TO CONTINUE OVERNIGHT WITH MOSTLY CLOUDY
SKIES AREAWIDE BY SUNRISE. ONLY UPDATED THE GRIDS TO ACCOUNT FOR
CURRENT TEMP/DEWPOINT OBS/TRENDS. OTHERWISE...THE CURRENT FORECAST
IS IN GOOD SHAPE. NO UPDATES ARE REQUIRED TO THE TEXT PRODUCTS.

PREV DISCUSSION... /ISSUED 252 PM CST WED FEB 25 2009/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...A DEEP NW FLOW ALOFT
WILL MAINTAIN DRY WARM CONDITIONS ACROSS S TX THROUGH THE SHORT
TERM. DEEPENING LOW PRESSURE SYSTEM ACROSS THE PLAINS WILL CONT TO
STRENGTHEN THE SFC AND LOW LEVEL SLY WINDS THRU THU...WITH
BREEZY/WINDY CONDITIONS EXPECTED ONCE AGAIN THU AFTERNOON. WIND
SPEEDS ARE EXPECTED TO BE A COUPLE OF KNOTS HIGHER THAN THIS
AFTERNOON BUT ARE EXPECTED TO REMAIN BELOW WIND ADVISORY CRITERIA.
THE STRONG LOW LEVEL JET TONIGHT WILL PRODUCE A STRATUS DECK WHICH
WILL INHIBIT FOG FORMATION. LIGHT PATCHY FOG IS ALL THAT IS
EXPECTED. SIMILAR CONDITIONS ARE EXPECTED THU NITE. MN AND MX TEMPS
WILL CONT TO BE ABV NORM WITH MX TEMPS IN THE 90S ACROSS THE W HALF
OF THE CWA.

MARINE (TONIGHT THROUGH THURSDAY NIGHT)...A MOD TO STRONG ONSHORE
FLOW WILL PREVAIL THRU THE SHORT TERM. STRONG WINDS OVER THE SRN
BAYS THIS AFTERNOON WILL SHIFT OFFSHORE OVR NITE DUE TO DIURNAL
COOLING OVR LAND AREAS AND A STRENGTHENING LOW LEVEL JET ACROSS THE
WATERS. WINDS WILL BE 2 TO 4 KNOTS HIGHER THU AFTERNOON ACROSS THE
BAYS THEN SPREADING ONCE AGAIN OVER THE COASTAL WATERS THU NITE.
THEREFORE SCA CONDITIONS ARE EXPECTED TO BE ACROSS BAYS DURING THE
AFTERNOONS...ESPECIALLY SRN BAYS...AND OFFSHORE DURING THE NIGHTS.
WINDS ACROSS THE NEAR SHORE ARE LESS LIKELY TO REACH SCA CONDITIONS
DUE TO THE COOLER SHELF WATERS BUT MAY BE BORDERLINE THU NITE.

FIRE WEATHER (TONIGHT THROUGH THURSDAY NIGHT)...ELEVATED FIRE
DANGER CAN BE EXPECTED ONCE AGAIN THU AFTERNOON DUE TO VERY DRY
FUELS AND STRONG GUSTY WINDS. HOWEVER...RH VALUES ARE EXPECTED TO BE
HIGH ENOUGH THAT RED FLAG CONDITIONS ARE NOT ANTICIPATED FOR THU.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...THE PERIOD WILL BEGIN WITH
THE LAST OF A SERIES OF VERY WARM DAYS THE END THE WEEK AS S-SW LOW
LEVEL FLOW PERSISTS AND A PREFRONTAL TROUGH MOVES INTO THE REGION.
MODELS SHOW DIFFERING SOLNS WRT ARRIVAL OF THE NEXT FRONT BUT ALL
INDICATE SOME TIME ON SAT. WILL CONTINUE TO LEAN TOWARD MORE OF AN
AFTN ARRIVAL ALTHOUGH THERE IS SOME INDICATION OF AN EARLIER WEAK
INITIAL BOUNDARY. STILL LOOKS VERY DRY ADVANCE OF THE FRONT AND
PRECIP POTENTIAL IS VERY LIMITED (POPS AOB 10%). MOST RECENT MODELS
HAVE BACKED OFF SLIGHTLY WRT STRENGTH OF THE FRONT...BUT WILL
CONTINUE TO LEAN BELOW MOS FOR LOWS GIVEN VERY DRY AIRMASS. A
MARGINAL RED FLAG EVENT MAY BE POSSIBLE POST FRONT MAINLY ON
SUN...BUT LOOKS LIKE WINDS WILL HAVE DROPPED OFF AND LOW RH VALUES
WILL BE ONLY CONCERN. QUICK RECOVERY AND RETURN TO ONSHORE FLOW ON
TAP FOR MON DUE TO MID LEVEL RIDGING AND QUICK SHIFT OF HIGH
PRESSURE TO THE EAST AND LOOKS LIKE THE RETURN TO WELL ABOVE NORMAL
TEMPS THE LAST FEW DAYS OF THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    65  84  68  88  64  /   0   0  10  10  10
VICTORIA          63  82  64  84  55  /  10  10  10  10  10
LAREDO            67  95  69  98  65  /   0   0  10   0  10
ALICE             63  89  66  92  62  /   0   0  10  10  10
ROCKPORT          66  78  68  81  65  /  10  10  10  10  10
COTULLA           63  93  63  94  59  /   0   0  10   0  10
KINGSVILLE        64  88  67  92  63  /   0   0  10  10  10
NAVY CORPUS       67  78  69  80  65  /   0   0  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
     WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.

&&

TM/95...AVIATION/UPDATE
Hazardous weather outlook, Feb 25, 5:55 AM CST, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
555 AM CST WED FEB 25 2009

TXZ229>234-239>247-261200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
555 AM CST WED FEB 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS NUECES
AND KLEBERG COUNTIES. ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR
ELSEWHERE ACROSS SOUTH TEXAS.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR ACROSS SOUTH TEXAS ON
THURSDAY. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS MAY
OCCUR ON SUNDAY ACROSS SOUTH TEXAS BEHIND A COLD FRONT.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-261200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
555 AM CST WED FEB 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SOUTH TO SOUTHEAST WINDS WILL BE IN SMALL CRAFT ADVISORY RANGE
THIS AFTERNOON ACROSS BAYS AND NEARSHORE WATERS FROM BAFFIN BAY TO
PORT ARANSAS AND TONIGHT ACROSS THE OFFSHORE GULF WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOUTH TO SOUTHEAST WINDS WILL BE IN THE SMALL CRAFT ADVISORY RANGE
THURSDAY AFTERNOON THROUGH FRIDAY MORNING OVER THE SOUTHERN BAYS
AND GULF WATERS. A COLD FRONT WILL PROVIDE STRONG NORTH WINDS IN THE
SMALL CRAFT ADVISORY RANGE ON SATURDAY AFTERNOON THROUGH SUNDAY
MORNING OVER THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR/TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:08 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more35 hr

Nearby

Small Craft Advisories in Texas, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.